Spanning trees with pairwise nonadjacent endvertices


Böhme, T. and Broersma, H.J. and Göbel, F. and Kostochka, A.V. and Stiebitz, M. (1997) Spanning trees with pairwise nonadjacent endvertices. Discrete Mathematics, 170 (1-3). pp. 219-222. ISSN 0012-365X

open access
Abstract:A spanning tree of a connected graph G is said to be an independency tree if all its endvertices are pairwise nonadjacent in G. We prove that a connected graph G has no independency tree if and only if G is a cycle, a complete graph or a complete bipartite graph the color classes of which have equal cardinality.
Item Type:Article
Copyright:© 1997 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140784